Tylenol Extra Strength Pain Relief Caplets, 500 mg Acetaminophen, 325 ct.

(39 customer reviews)
SKU: S346354UN Brand:

  • 325 ct. caplets
  • Fever reducer and pain reliever
  • Excellent safety profile when used as directed
  • #1 doctor recommended brand for pain relief and fever reduction for those with high blood pressure
  • 500 mg of acetaminophen for effective and lasting pain relief

Original price was: $23.99.Current price is: $22.89.

12 People watching this product now!

Payment Methods:

From the #1 doctor-recommended brand of pain reliever, experience pain relief with Tylenol Extra Strength Caplets. Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient. Also works as a fever reducer and helps provide pain relief for symptoms related to the common cold. Tylenol relieves common pain symptoms including headache, backache and menstrual cramps. It has an excellent safety profile when used as directed, making it a great choice for adults and children 12 years and older.

Get temporary relief from minor aches and pains with Tylenol Extra Strength caplets. Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, minor pain of arthritis, premenstrual and menstrual cramps, and pain caused by the common cold.

A Trusted Choice for Extra Strength Relief

To use, adults and children 12 years and over, take two caplets every 6 hours while symptoms last and do not take more than six caplets in 24 hours. Get your relief with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.

Indications/Uses:

  • Temporarily relieves minor aches and pains due to:
  • The common cold
  • Headache
  • Backache
  • Minor pain of arthritis
  • Toothache
  • Muscular aches
  • Premenstrual and menstrual cramps
  • Temporarily reduces fever
  • 325 count
  • 500 mg of acetaminophen
  • Sealed for safety
  • For adults and children 12 years and over
  • Do not take more than directed (see overdose warning)
  • Do not take more than 6 caplets in 24 hours, unless directed by a doctor
  • Do not use for more than 10 days unless directed by a doctor
  • Ask doctor before using for children under the age of 12
  • Use as directed
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.

39 reviews for Tylenol Extra Strength Pain Relief Caplets, 500 mg Acetaminophen, 325 ct.

4.0
Based on 39 reviews
5 star
58
58%
4 star
7
7%
3 star
12
12%
2 star
10
10%
1 star
10
10%
1-5 of 39 reviews
  1. Tylenol never fails!

    (0) (0)
  2. Use it all the time!

    (0) (0)
  3. Didn’t work for me

    (0) (0)
  4. Affordable and reliable

    (0) (0)
  5. Fast-acting relief!

    (0) (0)
Add a review
Tylenol Extra Strength Pain Relief Caplets, 500 mg Acetaminophen, 325 ct. Tylenol Extra Strength Pain Relief Caplets, 500 mg Acetaminophen, 325 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review